Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Non-symmetric translation invariant Dirichlet forms on hypergroups

Bloom, W.R. and Heyer, H. (1987) Non-symmetric translation invariant Dirichlet forms on hypergroups. Bulletin of the Australian Mathematical Society, 36 (1). pp. 61-72.

Link to Published Version:
*Subscription may be required


In this note translation-invariant Dirichlet forms on a commutative hypergroup are studied. The main theorem gives a characterisation of an invariant Dirichlet form in terms of the negative definite function associated with it. As an illustration constructions of potentials arising from invariant Dirichlet forms are given. The examples of one- and two-dimensional Jacobi hypergroups yield specifications of invariant Dirichlet forms, particularly in the case of Gelfand pairs of compact type.

Item Type: Journal Article
Murdoch Affiliation(s): School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1987 Australian Mathematical Society
Item Control Page Item Control Page